English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Free Lie algebroids and the space of paths

MPS-Authors
/persons/resource/persons235528

Kapranov,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapranov, M. (2007). Free Lie algebroids and the space of paths. Selecta Mathematica. New Series, 13, 277-319. doi:10.1007/s00029-007-0041-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A55-E
Abstract
There is no abstract available